Results 1 to 6 of 6
  1. #1
    PistolPete33's Avatar
    PistolPete33 is offline Knowledgeable Member
    Join Date
    Jun 2009
    Posts
    3,033

    T3 and breast pain in female???

    My girlfriend started taking t3 and is having breast pain issues after just a few days in. She took it a few months back and after a few week started having the same issue so she stopped. I did a search online for it but could only find other forums that were all pregnancy forums and all speculation.

    I'm curious if this is a common side effect and if anyone knows what's causing it? Is it Prolactin related or something else? Anything she can do to minimize it or will it simply go away (in most cases) over time?

    Any help is greatly appreciated.

  2. #2
    clarky. is offline MONITOR
    Join Date
    Sep 2012
    Location
    Scotland
    Posts
    16,654
    Sorry to hear this PP, my mrs never had anything like this. I've never heard this before sorry i can't help.

  3. #3
    The God Himself's Avatar
    The God Himself is offline Knowledgeable Member
    Join Date
    Sep 2017
    Posts
    615
    T3 affects the female hormone levels when its unstable. It is a very important hormone that regulates the whole metabolism.
    Get a blood test to check her hormone levels. If there is an abnormality, consider changing the dose or how often you take the tablets.

  4. #4
    Join Date
    Oct 2017
    Location
    Chicago
    Posts
    642
    May be a long shot but is her menstruation cycle soon? My wife is on t3, has been for about 6 wks now. Her monthly came about 2 wks into her protocol and caused some general soreness- i would guess because of the fluctuation of hormones and metabolism. Because it also slightly affected her first period after she started- kind of lingered a day or two longer than usual. She just had her 2nd menstruation cycle while on the t3 and was back to normal. May be a long shot but a thought. With its effects on metabolism and hormonal fluctuation, its just one of a handful of possibilities

  5. #5
    PistolPete33's Avatar
    PistolPete33 is offline Knowledgeable Member
    Join Date
    Jun 2009
    Posts
    3,033
    This is very possible. She has an IUD so she doesn't get her period but yesterday she was having some serious cramping and now she says there really is no soreness. She's going to stay on and see if the pain continues to go away and be gone. I guess time will tell. HAHA



    Quote Originally Posted by Dannyboy51577 View Post
    May be a long shot but is her menstruation cycle soon? My wife is on t3, has been for about 6 wks now. Her monthly came about 2 wks into her protocol and caused some general soreness- i would guess because of the fluctuation of hormones and metabolism. Because it also slightly affected her first period after she started- kind of lingered a day or two longer than usual. She just had her 2nd menstruation cycle while on the t3 and was back to normal. May be a long shot but a thought. With its effects on metabolism and hormonal fluctuation, its just one of a handful of possibilities

  6. #6
    Join Date
    Oct 2017
    Location
    Chicago
    Posts
    642
    Could be. My wife isnt on any birth control anymore, im snipped. So not sure about sides in that respect, but if that is the case, most likely in a month, her body would have adjusted and maybe only minor cramping or none at all. But if it only happens around that time of the month, i would guess thats the culprit

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •